# SDR C2XA04SH113

- Difficulty date: February 27, 2004
- Submitted: February 28, 2004
- Operation: Air carrier
- Aircraft: N14508
- Make and model: Emb EMB-135ER
- Aircraft serial: 145220
- Aircraft time: 7,805 hours, 7,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 7287700509
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE EMERGENCY LIGHT PUSH BUTTON ON THE FLIGHT ATTENDANTS CONTROL PANEL WOULD NOT OPERATE THE EMERGENCY LIGHTING TEST.  MAINTENANCE REMOVED AND REPLACED THE FLIGHT ATTENDANTS CONTROL PANEL IAW EMB 135 AMM II 25-27-09.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
